# SDR SWIA200616860

- Difficulty date: March 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 8,760 hours, 7,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FS 621.00 RIGHT SIDE 621 ANGLE CRACKED, FLOOR LEVEL, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 601R-53-61-117-6 STRAP IAW REO 601R-53-61-117.
